Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 70, NWS Birmingham, AL

March 23, 2012Elmore County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 23, 2012, 4:02 PM CDT for Elmore County, Alabama. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2012, 4:02 PM CDT (21:02 UTC)
Expired
Mar 23, 2012, 4:30 PM CDT
In force
28 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Elmore County, AL

What was reported inside it

TimeReportWhereRemark
Mar 23, 4:05 PM CDTTSTM WND DMGWetumpka, ALSHINGLES BLOWN OFF ROOFS OF THREE HOMES ON KING MARTIN COURT. SEVERAL PRIVACY FENCES ALSO BLOW DOWN.
Mar 23, 4:05 PM CDTHAIL 0.754 N Wetumpka, ALPENNY SIZE HAIL WITH WINDS ESTIMATED TO 40 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 490 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
490 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
500 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

423 
WUUS54 KBMX 232102
SVRBMX
ALC051-232130-
/O.NEW.KBMX.SV.W.0070.120323T2102Z-120323T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
402 PM CDT FRI MAR 23 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ELMORE COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 430 PM CDT

* AT 400 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WETUMPKA...
  AND MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WETUMPKA...ECLECTIC...WALLSBORO AND CLAUD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3250 8624 3249 8625 3250 8625 3250 8627
      3258 8628 3265 8601 3248 8599
TIME...MOT...LOC 2102Z 260DEG 11KT 3254 8622

$$

61
1 follow-up statement
350 
WWUS54 KBMX 232116
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
416 PM CDT FRI MAR 23 2012

ALC051-232130-
/O.CON.KBMX.SV.W.0070.000000T0000Z-120323T2130Z/
ELMORE AL-
416 PM CDT FRI MAR 23 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ELMORE
COUNTY UNTIL 430 PM CDT...

AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WETUMPKA...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  ECLECTIC AND CLAUD.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3248 8599 3251 8620 3258 8621 3265 8601
TIME...MOT...LOC 2116Z 262DEG 17KT 3255 8614

$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 3:40 PM CDT, 22 minutes earlier.

Area forecast discussion, Mar 23, 3:40 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
340 PM CDT FRI MAR 23 2012

.SHORT TERM... /THIS AFTERNOON THROUGH SATURDAY/

THE FUN START TO THE DAY THIS MORNING HAS CONTINUED INTO THE
AFTERNOON HOURS. ONE SHORTWAVE IS BEGINNING TO MOVE OUT OF THE
SOUTHEAST RIGHT NOW AND THE MAIN STORM FOCUS IS ALONG THAT SHORTWAVE
SOUTH OF THE FORECAST AREA. THIS WAS THE SAME SHORTWAVE THAT MOVED
THROUGH THIS MORNING RESULTING IN THE TORNADO IN PIKE COUNTY. TAKING
A QUICK LOOK AT SOME MESOSCALE COMPONENTS THIS AFTERNOON.

THE MAIN UPPER LOW IS ACROSS SOUTHERN ILLINOIS THIS AFTERNOON. THERE
ARE SEVERAL TENTACLES THAT WILL WRAP AROUND THE MAIN LOW OVER THE
NEXT 12 TO 24 HOURS. THE FIRST WAVE IS NOW MOVING OUT OF THE
AREA...WITH A SECOND WAVE NOW IN CENTRAL MISSISSIPPI. THE MAIN
ENERGY THIS AFTERNOON IS FOCUSED ALONG THESE TWO WAVES...THUS THE
AFTERNOON HEATING OF THE DAY ACTIVITY IS NOT MAXIMIZING THE
POTENTIAL AS THE LIFTING MECHANISMS ARE JUST NOT THERE. LOOKING AT
SOME SPECIFIC VALUES THE BEST LI VALUES ARE IN THE SOUTHWEST WITH
THE MOST DAYTIME HEATING. THIS DID PROMPT A FEW SHOWERS EARLIER BUT
THE SHORTWAVE IN MISSISSIPPI IS ROTATING NORTHWARD AND AWAY FROM THE
AREA...SO WE ARE STARTING TO SEE THIS ACTIVITY WANE. LI VALUES ARE
BEST RIGHT NOW IN WESTERN TENNESSEE AND SOUTHERN ILLINOIS CLOSER TO
THE UPPER LOW. THE BEST HELICITY...MOST UNSTABLE CAPE...AND EHI IS
SOUTH OF THE AREA AND MAINLY ALONG AND IS HELPING GENERATE THE LINE
OF SHOWERS AND THUNDERSTORMS SOUTH OF US. WITH THIS SHORTWAVE
WORKING OUT AND THE SECOND SHORTWAVE ROTATING NORTHEAST...THE MAIN
ACTION FOR CENTRAL ALABAMA SHOULD BE IN THE EAST THROUGH MIDNIGHT.
THERE STILL IS A CHANCE FOR AN ISOLATED TO SCATTERED SHOWER OR
THUNDERSTORM ACROSS THE NORTH. IF ONE STORM WAS ABLE TO DEVELOP THEN
IT COULD BECOME SEVERE RAPIDLY AS SURFACE CAPE IS BETWEEN 1500 AND
2000. AGAIN THINKING IS LOW THAT DEVELOPMENT WILL OCCUR.

THINKING AFTER MIDNIGHT WE WILL BE IN BETWEEN SHORTWAVES AS THE
UPPER LOW WILL CONTINUE TO SLIDE EAST. WITH THE COLDER AIRMASS
REMAINING TO OUR WEST...THERE IS A POTENTIAL FOR PATCHY AREAS OF
FOG TO DEVELOP. CONFIDENCE IS EXTREMELY LOW THAT WE WILL SEE
WIDESPREAD FOG DEVELOPMENT...AS WE WILL NOT HAVE PERFECT RADIATIONAL
COOLING CONDITIONS TONIGHT. WINDS MAY STAY UP AS WELL.

TOMORROW...WE WILL BEGIN TO SEE THE UPPER LOW SWING SOUTHEASTWARD
AND ANOTHER LOBE OF ENERGY WILL SLIDE INTO THE AREA BY LATE
AFTERNOON. THINKING THAT WE WILL SEE GENERALLY SHOWERS AND A FEW
THUNDERSTORMS. HOWEVER WITH A COLDER AIRMASS IN PLACE WOULD NOT BE
SURPRISED TO SEE AN ISOLATED AREAS OF SMALL HAIL.

.LONG TERM... /SATURDAY NIGHT THROUGH THURSDAY/

AS THE SYSTEM SHIFTS INTO THE CAROLINAS...RAIN WILL END AND
EXPECT DRY AND CLEARING CONDITIONS SATURDAY NIGHT.

RIDGING BUILDS ACROSS THE SOUTHEAST FOR THE BEGINNING OF THE WEEK.
EXPECT THE COOLER TEMPS OVER THE WEEKEND TO MODERATE EACH DAY AS THE
UPPER LEVEL RIDGE FLATTENS AND FLOW ALOFT BECOMES MORE ZONAL. EXPECT
HIGHS IN THE 70S AND LOWER 80S ON SUNDAY AND MONDAY...WITH MOSTLY
LOWER 80S BY TUESDAY AND WEDNESDAY. OVERNIGHT LOWS WILL BE IN THE
LOW TO MID 50S EARLY IN THE WEEK....AND INCREASE BY WEDNESDAY TO
UPPER 50S AS LOW LEVEL FLOW BECOMES SOUTHERLY. RAIN CHANCES RETURN
BY THURSDAY.

14

&&

.AVIATION...
18Z TAF DISCUSSION.

THERE ARE TWO AREAS OF RAIN TO CONTEND WITH OVER THE NEXT COUPLE TO
SEVERAL HOURS.  THE EASTERNMOST HAS BEEN AFFECTING THE MGM AND TOI
AREAS SINCE EARLY THIS MORNING...AND WILL CONTINUE TO BRING LOWERED
VISIBILITIES AND CEILINGS AT TOI FOR A FEW MORE HOURS.  THE SECOND
AREA OF RAIN HAS FORMED IN A SOUTHWEST TO NORTHEAST ORIENTED BAND
RIGHT ACROSS THE MIDDLE OF ALABAMA. TCL AND BHM WILL STAY WEST OF
THIS BAND OF SHOWERS...WHILE EET WILL HAVE TO DEAL WITH ONE OR TWO
MORE SHOWERS BETWEEN NOW AND 20Z. WHILE MGM AND ANB WILL HAVE A
SMALL BREAK FROM THE RAIN...I THINK BOTH LOCATIONS WILL PROBABLY GET
AT LEAST A COUPLE MORE HOURS OF SHOWERY WEATHER BEFORE IT ALL ENDS
LATER ON TONIGHT.

SPEAKING OF WHICH...MODELS CONTINUE TO INSIST THAT ALL RAIN WILL
MOVE EAST OF CENTRAL ALABAMA TERMINALS BEFORE OR AROUND SUNSET
TONIGHT. MAIN FORECAST QUESTION THEN BECOMES THAT OF FOG FORMATION.
I PLACED THE LOWEST VISIBILITIES DUE TO FOG TONIGHT IN THE AREAS
THAT I THINK WILL HAVE THE BEST COMBINATION OF LIGHT/CALM WINDS AND
CLEAR OR NEAR-CLEAR SKIES.

/61/

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     51  73  49  74  52 /  30  50  10   0  10
ANNISTON    54  74  51  75  54 /  30  50  20   0  10
BIRMINGHAM  53  74  55  77  56 /  20  20  10   0  10
TUSCALOOSA  52  76  52  79  55 /  10  10  10   0  10
CALERA      53  75  55  77  56 /  20  20  10   0  10
AUBURN      59  79  54  76  56 /  50  20  10   0  10
MONTGOMERY  58  80  54  80  56 /  30  20  10   0  10
TROY        60  80  52  80  54 /  40  30  10   0  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

16/14/61
Hazardous weather outlook, Mar 23, 1:22 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
122 PM CDT FRI MAR 23 2012

ALZ011>015-017>050-241830-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
122 PM CDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. FOR AREAS SOUTHEAST OF A ANNISTON TO SELMA LINE...STORMS WILL
SLOWLY MIGRATE EAST AND SOUTHEAST THROUGH EARLY EVENING. THE
SEVERE THREAT WILL SLOWLY END FROM NORTHWEST TO SOUTHEAST
THROUGH 8 PM. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE
HAIL...AND LOCALIZED FLOODING DUE TO HEAVY RAINFALL.

FOR AREAS NORTH OF A LINE FROM FAYETTE TO CENTRE...STORMS MAY
REDEVELOP BETWEEN 3 AND 10 PM. THESE ISOLATED STORMS WOULD BE
CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.

IN ADDITION...MINOR RIVER FLOODING IS POSSIBLE ON THE SUCARNOOCHEE
AND TOMBIGBEE RIVERS IN SOUTHWEST CENTRAL ALABAMA. PLEASE REFER
TO OUR RIVER FLOOD PRODUCTS FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MINOR RIVER FLOODING IS POSSIBLE ON THE SUCARNOOCHEE AND TOMBIGBEE
RIVERS IN SOUTHWEST CENTRAL ALABAMA THROUGH SUNDAY. PLEASE REFER
TO OUR RIVER FLOOD PRODUCTS FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED AT THIS TIME.

75

In the hours before

Local storm report, Mar 23, 11:27 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1127 AM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     FLASH FLOOD      TROY                    31.81N 85.97W
03/23/2012                   PIKE               AL   EMERGENCY MNGR

            SEVERAL ROADS ARE IMPASSABLE IN THE CITY OF TROY, DUE TO
            WATER OVER THE ROADWAYS.

&&

JTALLEY
Local storm report, Mar 23, 11:43 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1143 AM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 AM     HEAVY RAIN       IRONDALE                33.54N 86.71W
03/23/2012  E0.00 INCH       JEFFERSON          AL   NWS EMPLOYEE

            HEAVY RAINFALL HAS LED TO WATER OF UP TO 3 INCHES DEEP
            FLOWING ACROSS PARTS OF GRANTS MILL ROAD.

&&

JTALLEY
Local storm report, Mar 23, 11:58 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1158 AM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     FLASH FLOOD      FORT DEPOSIT            31.99N 86.58W
03/23/2012                   LOWNDES            AL   EMERGENCY MNGR

            HIGHWAY 45 NEAR FORT DEPOSIT HAS UP TO 2 FEET OF WATER
            OVER THE ROADWAY. WATER RESCUES HAD TO TAKE PLACE DUE TO
            THE RAPID RISE OF THE WATER.

&&

JTALLEY
Local storm report, Mar 23, 12:46 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1246 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 AM     HAIL             TUSCALOOSA              33.24N 87.54W
03/23/2012  E0.50 INCH       TUSCALOOSA         AL   PUBLIC

0745 AM     FLASH FLOOD      GEIGER                  32.87N 88.31W
03/23/2012                   SUMTER             AL   EMERGENCY MNGR

            CULVERTS ALONG HIGHWAY 17 HAVE REACHED BANK FULL AND
            WATER IS FLOWING INTO LOW LYING AREAS AND INTO SEVERAL
            RESIDENCES.

0824 AM     HEAVY RAIN       TUSCALOOSA              33.24N 87.54W
03/23/2012  E0.00 INCH       TUSCALOOSA         AL   TRAINED SPOTTER

            HEAVY RAINFALL HAS LED TO PONDING OF A FEW INCHES OF
            WATER ON CYPRESS CREEK AVE, BEAR CREEK CUTOFF ROAD, AND
            PATRIOT PARKWAY AT HIGHWAY 69 IN THE CITY OF TUSCALOOSA.

0929 AM     TORNADO          2 SSW TROY MUNICIPAL AI 31.83N 86.02W
03/23/2012                   PIKE               AL   ASOS

            TORNADO REPORTED BY TROY AIRPORT WEST OF THE AIRPORT
            MOVING TOWARD THE AIRPORT.

0934 AM     TORNADO          1 S TROY MUNICIPAL AIRP 31.85N 86.01W
03/23/2012                   PIKE               AL   EMERGENCY MNGR

            HOUSE AND BARN SUSTAINED DAMAGE ALONG OAK GROVE ROAD JUST
            SOUTH OF THE AIRPORT.

1105 AM     FLASH FLOOD      TROY                    31.81N 85.97W
03/23/2012                   PIKE               AL   EMERGENCY MNGR

            SEVERAL ROADS ARE IMPASSABLE IN THE CITY OF TROY, DUE TO
            WATER OVER THE ROADWAYS.

1124 AM     HEAVY RAIN       IRONDALE                33.54N 86.71W
03/23/2012  E0.00 INCH       JEFFERSON          AL   NWS EMPLOYEE

            HEAVY RAINFALL HAS LED TO WATER OF UP TO 3 INCHES DEEP
            FLOWING ACROSS PARTS OF GRANTS MILL ROAD.

1154 AM     FLASH FLOOD      FORT DEPOSIT            31.99N 86.58W
03/23/2012                   LOWNDES            AL   EMERGENCY MNGR

            HIGHWAY 45 NEAR FORT DEPOSIT HAS UP TO 2 FEET OF WATER
            OVER THE ROADWAY. WATER RESCUES HAD TO TAKE PLACE DUE TO
            THE RAPID RISE OF THE WATER.

&&

LINHARES
Local storm report, Mar 23, 1:00 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
100 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     FLASH FLOOD      RAGLAND                 33.75N 86.14W
03/23/2012                   ST. CLAIR          AL   EMERGENCY MNGR

            SEVERAL HOURS OF RAINFALL...RESULTED IN 2 TO 4 INCHES
            FALLING ACROSS THE NORTHEASTERN PORTIONS OF ST CLAIR
            CLAIR COUNTY. SEVERAL ROADS ARE FLOODED ACROSS THIS AREA.

&&

JAARON
Local storm report, Mar 23, 1:30 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
130 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HEAVY RAIN       3 WNW JACKSONVILLE      33.83N 85.81W
03/23/2012  E0.00 INCH       CALHOUN            AL   EMERGENCY MNGR

            ANGEL DRIVE MINOR FLOODING IN SEVERAL AREAS.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 7:03 PM CDTAreal Flood AdvisoryBMXMarengo3 hr
Mar 22, 8:31 PM CDTAreal Flood WarningBMXMarengo3 hr
Mar 22, 10:44 PM CDTAreal Flood AdvisoryBMXDallas, Perry2 hr
Mar 23, 3:18 AM CDTSpecial Weather StatementBMXAutauga27 min
Mar 23, 6:16 AM CDTAreal Flood AdvisoryBMXAutauga, Dallas, Lowndes3 hr
Mar 23, 6:24 AM CDTFlash Flood WarningBMXSumter3 hr
Mar 23, 6:39 AM CDTAreal Flood AdvisoryBMXGreene, Pickens3 hr
Mar 23, 7:46 AM CDTSpecial Weather StatementBMXTuscaloosa44 min
Mar 23, 8:20 AM CDTSpecial Weather StatementBMXMontgomery, Pike40 min
Mar 23, 8:54 AM CDTAreal Flood WarningBMXLowndes3 hr
Mar 23, 8:59 AM CDTTornado WarningBMXPike31 min
Mar 23, 9:28 AM CDTAreal Flood WarningBMXSumter3 hr
Mar 23, 9:29 AM CDTTornado WarningBMXPike31 min
Mar 23, 10:04 AM CDTTornado WarningBMXPike26 min
Mar 23, 10:17 AM CDTSpecial Weather StatementBMXBarbour, Bullock43 min
Mar 23, 10:30 AM CDTSpecial Weather StatementBMXPike30 min
Mar 23, 10:35 AM CDTSpecial Weather StatementBMXSt. Clair25 min
Mar 23, 10:53 AM CDTFlash Flood WarningBMXPike3 hr
Mar 23, 10:55 AM CDTAreal Flood AdvisoryBMXJefferson, St. Clair, Shelby2 hr
Mar 23, 10:56 AM CDTSpecial Weather StatementBMXBarbour64 min
Mar 23, 11:01 AM CDTSpecial Weather StatementBMXSt. Clair59 min
Mar 23, 11:27 AM CDTFlash Flood WarningBMXSt. Clair3 hr
Mar 23, 11:52 AM CDTAreal Flood AdvisoryBMXCalhoun, Etowah3 hr
Mar 23, 12:22 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock3 hr
Mar 23, 1:36 PM CDTAreal Flood AdvisoryBMXCalhoun, Cherokee3 hr
Mar 23, 4:28 PM CDTSpecial Weather StatementBMXElmore47 min
Mar 23, 5:13 PM CDTSpecial Weather StatementBMXTallapoosa47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.